# SDR AALA20120917001

- Difficulty date: September 7, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 35,914 hours, 14,779 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Gouged
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGES ON E&E DOOR EXTERNAL SKIN.  INSTALLED NEW OUTER SKIN PER ESO 60381.
